# SDR FDEA200904231386

- Difficulty date: April 23, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 54,374 hours, 12,463 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 HYDRAULIC SYSTEM FAIL ALERT INFLIGHT.  NR 3 SYSTEM  LEAKED DOWN TO .1 GAL. AIRCRAFT LANDED MEM WITHOUT INCIDENT.   LEAK COMING FROM NR 3 ENGINE PYLON FWD OUTBROAD SIDE  OF LEADING EDGE SLAT PANEL.  REMOVED AND REPLACED #3 ENG L/H AND R/H ENG HYD PUMPS DUE TO LOSS OF SYS 3 HYD IN FLIGHT.  REF AMM 29-11-20-4.   REMOVED AND REPLACED NR 3 ENG HYD FILTERS DUE TO LOSS  OF NR 3 HYD SYS IN FLIGHT. REF AMM 29-12-41-2.  DURING SERVICING AND LEAK CHK FOUND NR 3 PUMP SUCTION  BLEED VALVE LINE CRACKED. REMOVED AND REPLACED LINE IAW MM REF 29-12-55-2. OPERATIONAL TEST, LEAK CHECK AND SERVICING ALL NORMAL. ITEM OK FOR SERVICE. ENGINE RAN PER JRH.
